HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A new proof of the global existence theorem of Klainerman for quasi-linear wave equations

Files in This Item:
pre660.pdf179.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83811

Title: A new proof of the global existence theorem of Klainerman for quasi-linear wave equations
Authors: Hidano, Kunio Browse this author
Yokoyama, Kazuyoshi Browse this author
Keywords: quasi-linear wave equation
global existence
space-time L2-estimate
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 660
Start Page: 1
End Page: 20
Abstract: We give a new proof of the global existence theorem of Klainerman for the Cauchy problem of quasi-linear wave equations in space dimensions n ¸ 4. In addition to the Klainerman-Sideris inequality, a space-time L2-estimate plays a key role in the proof. We answer a question raised by Metcalfe in [11].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69465
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University